# SDR IPXA11564911

- Difficulty date: February 13, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 18,978 hours, 12,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 453N18587
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, CRACKED CEILING SUPPORT BRACKET BS 520, BL 0, WL 202, IN FWD CARGO BAY.  R & R BRACKET IAW SRM.
